Open Access
Volume 29, 2023
Article Number 26
Number of page(s) 20
Published online 26 April 2023
  1. R.K.C. Araújo, E. Fernández-Cara and D.A. Souza, On the uniform controllability for a family of non-viscous and viscous Burgers-α systems. ESAIM: Control Optim. Calculus Variations 27 (2021) 78. [CrossRef] [EDP Sciences] [Google Scholar]
  2. J.-P. Aubin, Un théorème de compacité. Compt. Rend. Hebdomadaires Seances Acad. Sci. 256 (1963) 5042–5044. [Google Scholar]
  3. M. Bank, M. Ben-Artzi and M. Schonbek, Viscous conservation laws in 1D with measure initial data. Q. Appl. Math. 79 (2020) 103–124. [CrossRef] [Google Scholar]
  4. D. Bekiranov, The initial-value problem for the generalized Burgers’ equation. Diff. Integral Eq. 9 (1996) 1253–1265. [Google Scholar]
  5. J.M. Burgers, A Mathematical Model Illustrating the Theory of Turbulence, edited by R. Von Mises and T. Von Kármán Advances in Applied Mechanics, Vol. 1. Elsevier (1948) 171–199. [CrossRef] [Google Scholar]
  6. E.A. Carlen and M. Loss, Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the 2-D Navier-Stokes equation. Duke Math. J. 81 (1995). [CrossRef] [Google Scholar]
  7. M. Chapouly, Global controllability of a nonlinear Korteweg-De Vries equation. Commun. Contemp. Math. 11 (2009) 495–521. [CrossRef] [MathSciNet] [Google Scholar]
  8. M. Chapouly, Global controllability of nonviscous and viscous Burgers-type equations. SIAM J. Control Optim. 48 (2009) 1567–1599. [CrossRef] [MathSciNet] [Google Scholar]
  9. M. Chapouly, On the global null controllability of a Navier-Stokes system with Navier slip boundary conditions. J. Diff. Eq. 247 (2009) 2094–2123. [CrossRef] [Google Scholar]
  10. J.D. Cole, On a quasi-linear parabolic equation occurring in aerodynamics. Q. Appl. Math. 9 (1951) 225–236. [CrossRef] [Google Scholar]
  11. J. Coron, Contrôlabilité exacte frontière de l’équation d’Euler des fluides parfaits incompressibles bidimensionnels. c. R. Acad. Sci. Paris 317 (1993). [Google Scholar]
  12. J. Coron and A. Fursikov, Global exact controllability of the 2D Navier-Stokes equations on a manifold without boundary. Russ. J. Math. Phys. 4 (1996) 429–448. [Google Scholar]
  13. J.-M. Coron, Global asymptotic stabilization for controllable systems without drift. Math. Control Signals Syst. 5 (1992) 295–312. [CrossRef] [Google Scholar]
  14. J.-M. Coron, Control and Nonlinearity, Vol. 136 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, Rhode Island (2009). [CrossRef] [Google Scholar]
  15. J.-M. Coron, F. Marbach and F. Sueur. Small-time global exact controllability of the Navier—Stokes equation with Navier slip-with-friction boundary conditions. J. Eur. Math. Soc. 22 (2020) 1625. [CrossRef] [MathSciNet] [Google Scholar]
  16. J.-M. Coron and S. Xiang, Small-time global stabilization of the viscous Burgers equation with three scalar controls. J. Math. Pures Appl. 151 (2021) 212–256. [CrossRef] [MathSciNet] [Google Scholar]
  17. M. Escobedo, J.L. Vazquez and E. Zuazua, Asymptotic behaviour and source-type solutions for a diffusion-convection equation. Arch. Rational Mech. Anal. 124 (1993) 43–65. [CrossRef] [MathSciNet] [Google Scholar]
  18. E. Feireisl and P. Laurencot, The L1-stability of constant states of degenerate convectiondiffusion equations. Asymptotic Anal. 19 (1999) 267–288. [MathSciNet] [Google Scholar]
  19. E. Fernández-Cara and S. Guerrero. Null controllability of the Burgers system with distributed controls. Syst. Control Lett. 56 (2007) 366–372. [CrossRef] [Google Scholar]
  20. E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. Henri Poincaré C, Analyse non linéaire 17 (2000) 583–616. [CrossRef] [MathSciNet] [Google Scholar]
  21. A.V. Fursikov and O. Imanuvilov, Controllability of evolution equations. Vol. 34 of Lecture Note Series. Seoul National University (1996). [Google Scholar]
  22. A.V. Fursikov and O.Y. Imanuvilov, On controllability of certain systems simulating a fluid flow. edited by M.D. Gunzburger Flow Control, The IMA Volumes in Mathematics and its Applications. Springer, New York, NY (1995) 149–184. [CrossRef] [Google Scholar]
  23. A.V. Fursikov and O.Y. Imanuvilov, Exact controllability of the Navier-Stokes and Boussinesq equations. Russ. Math. Surv. 54 (1999) 565–618. [CrossRef] [Google Scholar]
  24. O. Glass, Contrôlabilité exacte frontière de l’équation d’Euler des fluides parfaits incompressibles en dimension 3. Compt. Rend. Acad. Sci. Ser. I - Math. 325 (1997) 987–992. [Google Scholar]
  25. A. Granas and J. Dugundji, Fixed point theory. Springer monographs in mathematics. Springer-Verlag, New York (2003). [CrossRef] [Google Scholar]
  26. S. Guerrero, O.Y. Imanuvilov and J.-P. Puel, Remarks on global approximate controllability for the 2-D Navier-Stokes system with Dirichlet boundary conditions. Comp. Rend. Math. 343 (2006) 573–577. [CrossRef] [Google Scholar]
  27. S. Guerrero, O.Y. Imanuvilov and J.-P. Puel, A result concerning the global approximate controllability of the Navier-Stokes system in dimension 3. J. Math. Pures Appl. 98 (2012) 689–709. [CrossRef] [MathSciNet] [Google Scholar]
  28. S. Guerrero and O. Yu. Imanuvilov, Remarks on global controllability for the Burgers equation with two control forces. Ann. Inst. Henri Poincarré C, Analyse non linéaire 24 (2007) 897–906. [CrossRef] [Google Scholar]
  29. E. Hopf, The partial differential equation ut + uux = μuxx. Commun. Pure Appl. Math. 3 (1950) 201–230. [CrossRef] [Google Scholar]
  30. O.A. Ladyzenskaja, V.A. Solonnikov and N.N. Uralbceva, Linear and quasilinear equations of parabolic type, in Translations of Mathematical Monographs, Vol. 23. American Mathematical Society, Providence, R.I. (1968). [CrossRef] [Google Scholar]
  31. M. Léautaud, Uniform controllability of scalar conservation laws in the vanishing viscosity limit. SIAM J. Control Optim. 50 (2012) 1661–1699. [CrossRef] [MathSciNet] [Google Scholar]
  32. J. Li, B.-Y. Zhang and Z. Zhang, Well-posedness of the generalized Burgers equation on a flnite interval. Applicable Anal. 98 (2019) 2802–2826. [CrossRef] [MathSciNet] [Google Scholar]
  33. J. Liao, F. Sueur and P. Zhang, Global Controllability of the Navier-Stokes Equations in the Presence of Curved Boundary with No-Slip Conditions. J. Math. Fluid Mech. 24 (2022) 71. [CrossRef] [Google Scholar]
  34. J. Liao, F. Sueur and P. Zhang, Smooth Controllability of the Navier-Stokes Equation with Navier Conditions: Application to Lagrangian Controllability. Arch. Rational Mech. Anal. 243 (2022) 869–941. [CrossRef] [MathSciNet] [Google Scholar]
  35. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris (1969). [Google Scholar]
  36. J.L. Lions, Exact Controllability for Distributed Systems. Some Trends and Some Problems. edited by R. Spigler, Applied and Industrial Mathematics: Venice-1, 1989, Mathematics and Its Applications. Springer Netherlands, Dordrecht (1991) 59–84. [Google Scholar]
  37. J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications. Vol. II. Die grundlehren der mathematischen wissenschaften, band 182. Springer-Verlag, New York-Heidelberg (1972). [Google Scholar]
  38. F. Marbach, Small time global null controllability for a viscous Burgers’ equation despite the presence of a boundary layer. J. Math. Pures Appl. 102 (2014) 364–384. [CrossRef] [MathSciNet] [Google Scholar]
  39. F. Marbach, An obstruction to small time local null controllability for a viscous Burgers’ equation. Ann. scientifiques l'Ecole normale supéerieure 51 (2018) 1129–1177. [CrossRef] [Google Scholar]
  40. J.D. Murray, On the Gunn effect and other physical examples of perturbed conservation equations. J. Fluid Mech. 44 (1970) 315–346. [CrossRef] [Google Scholar]
  41. J.D. Murray, Perturbation effects on the decay of discontinuous solutions of nonlinear flrst order wave equations. SIAM J. Appl. Math. 19 (1970) 273–298. [CrossRef] [MathSciNet] [Google Scholar]
  42. P. Pucci and J. Serrin, The Maximum principle, Vol. 73 of Progress in Nonlinear Differential Equations and Their Applications. Birkhauser, Basel (2007). [CrossRef] [Google Scholar]
  43. P.L. Sachdev and K.R.C. Nair, Generalized Burgers equations and EulerPainlevé transcendents. II. J. Math. Phys. 28 (1987) 997–1004. [CrossRef] [MathSciNet] [Google Scholar]
  44. X. Sun and M.J. Ward, Metastability for a generalized Burgers equation with applications to propagating flame fronts. Eur. J. Appl. Math. 10 (1999) 27–53. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.